# SDR AALA202307115568

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 38,280 hours, 15,982 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMBOUT ABOVE 18,000 R1 DOOR CAUTION ILLUMINATED. FOUND MAIN CAM CENTERING NUT LOOSE, RETORQUED. PRESSURIZED AIRCRAFT. ACCOMPLISHED SATISFACTORY OPERATIIONAL CHECK.
